Discussions that mention norvasc

High & Low Blood Pressure board


I'm well traveled with BP meds, beta-blockers for years, last year BenicarHCT and Norvasc, switched to Avalide about 2 months ago and something other I can't remember when Beni and Norv went off the formulary list.

Anyway, I have the usual fatigue symptoms that is common, but the joint and muscle pain seems to drag on and on. Is muscle pain really that common for some of the meds or is it just in everyones heads? :confused:

One pain is in my arm. I do some motorcycle off-road racing and took a minor spill at least 3 months ago. Landed on my side, arm, thigh, ankle, no biggie. Afterwards, buddy punched me in same arm as he does a lot in friendly banter. This arm, bicep area, continues to be sore, kind of comes and goes, but I squeeze the muscle it doesn't hurt, didn't harm my shoulder, can't really point to anything specific that's causing the pain, other than a general ache that kind of throbs, I guess it's more of a muscle ache.

In doing some other activities 2 months ago, I kind of hyper-extended my knee. I've blown out my other knee in the past, so I know symptoms of joint damage, but my recent hyper-extended knee seems to be nagging me much in the same way as my arm is. It kind of throbs, and in the last few weeks I've gone through what may seam to be tendonitis of the ham-string tendon in that knee. I can't see any reason for the tendons to ache for a week. It's finally subsided to some degree.

I'm somewhat athletic and very active, working out 4 times a week with plenty of cardio. I keep my body well worked, but there seems to be no direct reason for these on-going muscle aches and it annoys me!:mad:

Is Avalide or BP meds in general responsible for muscle/joint pains? I can understand the fatigue side effect, but muscle pain?:confused:

Thanks!